REAL

Items where Author is "Prykarpatsky, Yarema A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Prykarpatsky, Yarema A. and Samoilenko, Anatoly and Blackmore, D. L. and Prykarpatsky, Anatoly K. (2005) Integrability by quadratures of Hamiltonian systems and Picard-Fuchs type equations: The modern differential-geometric aspects. Miskolc Mathematical Notes, 6 (1). pp. 65-103. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Fri Mar 28 03:22:37 2025 CET.